Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the accretivity of the inverse of an accretive relation


Author: Gustaf Gripenberg
Journal: Proc. Amer. Math. Soc. 64 (1977), 91-92
MSC: Primary 47H05; Secondary 46C10, 47B44
MathSciNet review: 0454750
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If X is a smooth, reflexive, real Banach space such that a relation A in $ X \times X$ is accretive iff $ {A^{ - 1}}$ is accretive, then X is isomorphic to a Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05, 46C10, 47B44

Retrieve articles in all journals with MSC: 47H05, 46C10, 47B44


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0454750-9
PII: S 0002-9939(1977)0454750-9
Article copyright: © Copyright 1977 American Mathematical Society